# SDR DALA14028140958

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1407-1422
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES WERE FOUND ON LONGERON 2R BS 1407-1422.  DAMAGE LONGERON REMOVED, NEW LONGERON WAS DRILLED, ADJUSTED, TREATED, AND PAINTED. NEW LONGERON INSTALLED IAW SRM 53-02, PAR 12, FIG 18.
